MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL DRIVE DEVILBISS HEALTHCARE STEERABLE KNEE WALKER; WALKER, MECHANICAL

JIANGYIN HUASHI MEDICAL DRIVE DEVILBISS HEALTHCARE STEERABLE KNEE WALKER; WALKER, MECHANICAL
Model Number 796
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a knee walker by the end user who stated that the wheels locked when the device encountered a small object on the ground.The abrupt stopping of the wheels caused the user to fall forward over the handlebars.The end user sought emergency medical evaluation for shoulder pain.Further medical testing identified two shoulder tears that will require surgical intervention.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE STEERABLE KNEE WALKER
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL
no.589, hualu road, huashi tow
jiangyin city, jiangsu province
CH 
MDR Report Key24569527
Report Number2438477-2026-00012
Device Sequence Number8385097
Product Code ITJ
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
Report Date (Section F) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number796
Device Catalogue Number796
Date Returned to Manufacturer01/29/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/17/2026
Event Location Home
Date Report to Manufacturer03/11/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date09/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Date Report Sent to FDA09/25/2026